# SDR CALA2024010800066

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480041211100
- Condition: Corroded
- Location: Fr68, Str4-5rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INITIAL INSPECTION OF THE RH FR68 INNER CAP JOINT TO GUSSET PLATES FROM STRG 10-16 RH, LATERAL FR68 JOINT TO UPPER FR68 FROM STRG 4-5 RH, AND FR68 WEB AT DOORSTOP FITTING ATTACHMENT HOLES PER PART 2B OF THE LATEST REVISION OF ECRA 5341-01425 FR68 FROM STRG 4-5 RH, AND FR68 WEB AT DOORSTOP FITTING 5341-01425 ON OR BEFORE THE AIRCRAFT REACHES 98,909 TFC OR ATTACHMENT HOLES PER PART 2B OF THE LATEST REVISION OF ECRA 208,400 TFH, WHICHEVER COMES FIRST. ACCOMPLISH INITIAL INSPECTION OF THE RH FR68 INNER CAP JOINT TO UPDATING REPAIR TO MAJOR REPAIR STATUS. GUSSET PLATES FROM STRG 10-16 RH, LATERAL FR68 JOINT TO UPPER LCQ DIP 53-DIP REJECTED TO UPDATE REPAIR TYPE STATUS COMPLIED WITH RII REF ECRA 5341-01425 PART1 INTERIM REPAIR STEP 3. ACP INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION OF THE RH FR68 INNER CAP JOINT TO GUSSET PLATES FROM STRG 10-16 RH, LATERAL FR68 JOINT TO UPPER FR68 FROM STRG 4-5 RH, AND FR68 WEB AT DOORSTOP FITTING ATTACHMENT HOLES PER PART 2B OF THE LATEST REVISION OF ECRA 5341-01425 ON OR BEFORE THE ACFT REACHES 98,909 TFC OR 208,400 TFH, WHICHEVER COMES FIRST.
